MAUDE Adverse Event Report: JIANGSU GUANGDA MEDICAL MATERIAL GROUP CO., LTD. MEDICAL ACTION INDUSTRIES INC.; OR TOWEL

JIANGSU GUANGDA MEDICAL MATERIAL GROUP CO., LTD. MEDICAL ACTION INDUSTRIES INC.; OR TOWEL
Model Number ORT400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint opened under complaint number (b)(4).A trending analysis was performed; there are no trends related to this defect as pertains to the product.Site will continue to track and trend for this issue.The supplier has been notified of the issue.
 
Event or Problem Description
Received customer complaint from distributor regarding event whereby or towel produced lint into surgical site during an unidentified procedure.Per distributor, after multiple good-faith attempts, the end-user remains unable or unwilling to provide additional information regarding the alleged event in order to contribute to further complaint investigation.There are no other details obtained as corresponds to the report.The complaint item is reference number (b)(4), or towel (non-xray detectable), medical action industries branded.The complaint lot was not reported or obtained from end-user.

Brand Name
MEDICAL ACTION INDUSTRIES INC.
Common Device Name
OR TOWEL
Manufacturer (Section D)
JIANGSU GUANGDA MEDICAL MATERIAL GROUP CO., LTD.
18 baochang road north
haian jiangsu, china 226631
MDR Report Key8493560
Report Number1030451-2019-00001
Device Sequence Number1018903
Product Code PUI
UDI-Device Identifier50809160000715
UDI-Public50809160000715
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberORT400
Device Catalogue NumberORT400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;